T Nation

Edema - Extreme Swelling from Test?

I have a friend who after 7 weeks of Sustanon use (500mgs/wk) is now experiencing some major swelling in his feet, legs and hands. This is not the normal test bloat.

It’s very odd to me that after 7 weeks this is just now popping up. Has anyone ever heard or felt something like this?

TIA guys.

Monopoly

Edema is only clinically evident (ie noticeable swelling of ankles) after 3kg/3L of water retention. I dont see how 500mg test aromitising to Estrogen could possibly cause this much water retention. Sounds like something nastier is up frankly; id stop the cycle, just my 2c

Agree with GGlife on quitting the cycle. Definitely time to visit the doctor and have some tests run. This could be bad news.

Ya, he had already quit prior to the post. I just thought it was really odd and had never heard of that from test before.

Just today the guy tells me that about a week ago he mixed his gh and hcg in the same shot, think this may have had something to do with it? Friggen moron.